# SDR AALA202310312343

- Difficulty date: October 13, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 34,847 hours, 14,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812711
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT SHIELD FROM BS 767 TO BS 793, RBL 21. REPLACED SHIELD PER SRM51-10-02-0G, AARD 51-00-05-1R, AND DWG 146A0081.
